Perturbed statistical convergence


Abstract
This paper examines the basic features of perturbed statistical convergence in the context of perturbed metric spaces. The suggested method expands on the standard concept of statistical convergence by using a perturbation function that shows the errors that might happen while measuring distance. The relations of this new type of convergence with classical and statistical convergence are discussed in detail. There are some examples and counterexamples that support the new theoretical results.
References
R. Abazaria, Statistical convergence in G-metric spaces, Filomat 36(5) (2022) 1461–1468.
G. Alsahli, E. Karapınar, P. Shahi, On rational contractions in perturbed metric spaces, Research in Mathematics 12(1) (2025) 1–10.
G. Alsahli, P. Shahi, E. Karapınar, On perturbed-Stau-contractions, AIMS Mathematics 10(5) (2025) 11976–11985.
S. Aytar, Rough Statistical Convergence, Numerical Functional Analysis and Optimization, 29(3–4)(2008) 291–303.
B. Bilalov, T. Nazarova, On statistical convergence in metric spaces, J. Math. Res. 7(1) (2015) 37–43.
H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951) 241–244.
J.A. Fridy, On statistical convergence, Analysis 5 (1985) 301–313.
M. İlkhan, E.E. Kara, On statistical convergence in quasi-metric spaces, Demonstr. Math. 52(1) (2019) 225–236.
M. Jleli, B. Samet, On Banach’s fixed point theorem in perturbed metric spaces, J. Appl. Anal. Comput. 15(2) (2025) 993–1001.
E. Karapınar, C.M. Păcurar, P. Shahi, Interpolative contractions on perturbed metric spaces, An. Şt. Univ. Ovidius Constanţa (to appear) (2025).
K. Li, S. Lin, Y. Ge, On statistical convergence in cone metric spaces, Topol. Appl. 196 (2015) 641–651.
F. Nuray, Statistical convergence in partial metric spaces, Korean J. Math. 30(1) (2022) 155–160.
S. Park, Generalizations of hyperconvex metric spaces, Results in Nonlinear Analysis 2(2) (2019) 71–82.
R. Sunar, Statistical convergence in A-metric spaces, Fundam. Contemp. Math. Sci. 5(2) (2024) 83–93.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2025 Results in Nonlinear Analysis

This work is licensed under a Creative Commons Attribution 4.0 International License.